# SDR DXTA2022010354690

- Difficulty date: January 1, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 12,185 hours, 8,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: NR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH: WHEN YOU TURN THE EMER LIGHTS SWITCH OFF THE FOLLOWING LIGHTS REMAIN ON:  AFT OVER WING EMERGENCY LIGHT. EXIT LIGHT IN THE DIVIDER, OVERHEAD LIGHT FORWARD OF THAT EXIT LIGHT, EXIT LIGHT IN LAV, AND OVERHEAD LIGHT ABOVE THE LAV. // SIGNOFF //EMERG LIGHT SWITCH: WHEN YOU TUM THE EM ACCOMPLISHED NETJETS CESSNA 680 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE NJA FORM M-60. NO DEFECTS NOTED. EMERGENCY LIGHTING POWER SUPPLY SYSTEM APPROVED FOR RETURN TO SERVICE.
